# SDR A6WA200840073

- Difficulty date: January 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 13,580 hours, 12,225 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON LT FUSALAGE AT STA 220.  REPAIRED CUTOUT ON LT FUSELAGE IAW REO 601R-53-11-1332.  (K)
